# SDR C2XA98IA105

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S536780012000
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RT OUTBOARD SEAT TRACK WAS FOUND TO BE CORRODED FROM FRAME 33 TO FRAME 36.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF SEAT TRACK IAW  ATR24 SRM 51-25-02 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
